Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $ \mathcal{G}_a$-actions. II


Author: Arno van den Essen
Journal: Proc. Amer. Math. Soc. 121 (1994), 667-678
MSC: Primary 13B10; Secondary 14E05, 14E07, 34A34
MathSciNet review: 1185282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes several applications of locally finite and locally nilpotent derivations; we recover the main results from the theory of polynomial flows, give a new inversion formula for polynomial automorphisms, reformulate the Eulerian conjecture for ordinary systems of differential equations in terms of locally nilpotent derivations, and give an algorithm to compute the invariant ring of a $ {\mathcal{G}_a}$-action on affine n-space (if this ring is finitely generated).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B10, 14E05, 14E07, 34A34

Retrieve articles in all journals with MSC: 13B10, 14E05, 14E07, 34A34


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1185282-0
PII: S 0002-9939(1994)1185282-0
Keywords: Derivations, polynomial automorphisms, flows, Eulerian systems
Article copyright: © Copyright 1994 American Mathematical Society